# SDR SRXR201808160015

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB67311
- Condition: Gouged
- Location: Lt Wing Slat
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT T/E HAD A GOUGE.  ACCOMPLISHED A BLENDOUT REPAIR ON THE NR 5 SLAT T/E SKIN IAW EA 011-5750-52-A7350 I/R.
